DayQuil Cold & Flu delivers non-drowsy cold & flu multi-symptom relief that help you get through your day.
Temporarily relieves common cold/flu symptoms : nasal congestion, cough due cold, sore throat, headache, minor aches and pains and fever. Non-Drowsy.
Medicinal ingredients per 30mL:
Acetaminophen 650 mg
Dextromethorphan hydrobromide 20 mg
Phenylephrine hydrochloride 10 mg
Citric acid, ethyl methane carboxamide, FD&C yellow #6, ethyl menthane carboxamide, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sodium chloride, sodium citrate, sodium saccharin, sorbitol, sucralose, xanthan gum
Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage.
Adult use only.
Use tablespoon (tbsp) or dose cup.
Adults (12 yrs and over):
2 tbsp (30 ml).
Children under 12 yrs:
Do not use.
Repeat every 4 hours. Do not exceed 6 doses per day or as directed by a doctor. When using other DayQuil or NyQuil products, carefully read each label to ensure correct dosing. Use the smallest effective dose.